Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 37, NWS Tulsa, OK

April 13, 2018Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2018, 4:52 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2018, 4:52 PM CDT (21:52 UTC)
Expired
Apr 13, 2018, 5:45 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 146 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:20 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 577 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
577 m²/s²
0-3 km storm-relative helicity
755 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

472 
WUUS54 KTSA 132152
SVRTSA
OKC077-121-127-132245-
/O.NEW.KTSA.SV.W.0037.180413T2152Z-180413T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
452 PM CDT FRI APR 13 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pushmataha County in southeastern Oklahoma...
  Southwestern Latimer County in southeastern Oklahoma...
  Southeastern Pittsburg County in southeastern Oklahoma...

* Until 545 PM CDT

* At 452 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northwest of Daisy to 6 miles east of Lane,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Wilburton...                      Clayton...
  Stanley...                        Higgins...
  Damon...                          Snow...
  Moyers...                         Kosoma...
  Dunbar...                         Eubanks...
  Sardis...                         Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3466 9588 3492 9528 3433 9539 3426 9578
TIME...MOT...LOC 2152Z 246DEG 38KT 3461 9582 3433 9589 

HAIL...1.25IN
WIND...60MPH
 
$$
3 follow-up statements
276 
WWUS54 KTSA 132210
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
510 PM CDT FRI APR 13 2018

OKC077-121-127-132245-
/O.CON.KTSA.SV.W.0037.000000T0000Z-180413T2245Z/
Pushmataha OK-Latimer OK-Pittsburg OK-
510 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN PUSHMATAHA...SOUTHWESTERN LATIMER AND SOUTHEASTERN
PITTSBURG COUNTIES...

At 510 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Daisy to 6 miles northwest of
Moyers, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Wilburton...                      Clayton...
Stanley...                        Higgins...
Damon...                          Snow...
Moyers...                         Kosoma...
Dunbar...                         Eubanks...
Sardis...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9579
      3471 9576 3492 9528 3437 9538 3429 9578
TIME...MOT...LOC 2210Z 244DEG 48KT 3466 9564 3438 9574 

HAIL...1.25IN
WIND...60MPH
 
$$
077 
WWUS54 KTSA 132221 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
521 PM CDT FRI APR 13 2018

OKC077-121-127-132245-
/O.CON.KTSA.SV.W.0037.000000T0000Z-180413T2245Z/
Pushmataha OK-Latimer OK-Pittsburg OK-
521 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN PUSHMATAHA...SOUTHWESTERN LATIMER AND SOUTHEASTERN
PITTSBURG COUNTIES...

At 521 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Hartshorne to 3 miles northwest of
Stanley, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Wilburton...                      Clayton...
Stanley...                        Higgins...
Damon...                          Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3454 9563 3475 9567 3492 9528 3453 9535
TIME...MOT...LOC 2221Z 234DEG 46KT 3476 9554 3457 9551 

HAIL...1.25IN
WIND...60MPH
 
$$
043 
WWUS54 KTSA 132234
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
534 PM CDT FRI APR 13 2018

OKC121-132244-
/O.CAN.KTSA.SV.W.0037.000000T0000Z-180413T2245Z/
Pittsburg OK-
534 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area, therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3458 9548 3482 9550 3492 9528 3461 9534
TIME...MOT...LOC 2234Z 236DEG 40KT 3484 9541 3465 9538 

$$

OKC077-127-132245-
/O.CON.KTSA.SV.W.0037.000000T0000Z-180413T2245Z/
Pushmataha OK-Latimer OK-
534 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTH CENTRAL PUSHMATAHA AND SOUTHWESTERN LATIMER COUNTIES...

At 534 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Higgins to 4 miles north of
Clayton, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Wilburton...                      Higgins...
Damon...                          Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3458 9548 3482 9550 3492 9528 3461 9534
TIME...MOT...LOC 2234Z 236DEG 40KT 3484 9541 3465 9538 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:06 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 13, 4:06 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
406 PM CDT Fri Apr 13 2018

.DISCUSSION...

The Plains states will continue their busy day today and into
Saturday with trough ejecting out of the intermountain west and
into the central conus. The Central and Northern High Plains will
see blizzard conditions ramp up this afternoon and evening with
winds in excess of 60-65 mph. Anyone traveling west towards the
Rocky Mountain Front Range, especially along I-70 and I-80, should
consider alternate routes, or reconsider their travel plans, as
travel will be extremely dangerous if not impossible. Major
roadways will likely be closed due to strong winds, moderate to
heavy snow and blowing snow, and visibility under 1/4 mile.
Further south, strong winds will make traveling difficult and
blowing dust will pose visibility issues across the OK/TX
Panhandles, SW Kansas, and SE Colorado. As we move
eastward...critical to extreme fire weather conditions will
develop and continue through this evening across portions of
south-central Kansas, western Texas, and much of Oklahoma. Over
eastern Oklahoma, western Arkansas, and the ArkLaTex region...the
primary focus will be on ongoing severe thunderstorms this
afternoon and evening...with all modes of severe possible.

Scattered line of severe thunderstorms that developed along the
incoming dryline have moved into the eastern edge of the CWA early
this afternoon. These storms will progress east-northeast fairly
quickly given storm motion in excess of 45-50 mph. Storms should be
east of Highway 75 by 4-5 PM and entering NW Arkansas by around 6-7
PM. Severe threat will diminish behind this line as instability
quickly drops off behind the dryline. Severe threat will then become
more focused across the ArkLaTex region later this evening.

The cold front has currently progressed into central Kansas and
down through the OK/TX Panhandles. Afternoon temperatures have
climbed into the 80s this afternoon but 30s and 40s will move
overnight after the front swings through. Storm chances will
decrease tonight as front catches up to the dryline and pushes
eastward.

Winds will shift to northwesterly behind the front and with tight
pressure gradient in place...will see gusty winds through the day
Saturday. Relative humidity will recover slightly Saturday but given
gusty winds and continued dry conditions in portions of the forecast
area, fire weather concerns will remain elevated.

Saturday and Sunday will be on the cool side as upper level system
translate east and cold surface high slides in Saturday night.
Temperatures look to drop into the upper 20s and lower 30s across
much of the forecast area by early Sunday morning.

For the remainder of the forecast period...cooler weekend
temperatures will give way to a quick warm-up with temperatures to
near 80 degrees by Tuesday. An upper level system and associated
cold front will cool temperatures again by mid-week but system looks
to remain dry across the forecast area. Another system approaches
late in the week and appears to be our next best chance for
precipitation.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  51  31  52 /  30  10  10   0
FSM   46  58  33  54 /  60  10  10   0
MLC   42  55  31  55 /  40   0   0   0
BVO   41  51  30  52 /  30  10  10   0
FYV   44  53  31  48 /  50  10  10  10
BYV   45  55  30  46 /  60  10  10  10
MKO   42  54  31  53 /  40  10  10   0
MIO   42  51  31  49 /  40  10  20  10
F10   40  53  30  53 /  40   0   0   0
HHW   47  57  34  57 /  50   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 7 PM CDT this evening for OKZ054>070.

     Red Flag Warning until 10 PM CDT this evening for OKZ054-059-064-
     065.

AR...Wind Advisory until 7 PM CDT this evening for ARZ001-002-010-011.

&&

LONG TERM....11
Hazardous weather outlook, Apr 13, 1:05 PM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
105 PM CDT Fri Apr 13 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
105 PM CDT Fri Apr 13 2018

...SEVERE STORMS EXPECTED THIS AFTERNOON AND EVENING / CRITICAL
FIRE WEATHER CONDITIONS W OF US 75 THIS AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...After 2 pm.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Elevated to near Significant.
	AREA...Along and northwest of a Hugo to Muskogee to Jay line.
	ONSET...This afternoon.

Area at greatest risk...west of highway 75 in northeast Oklahoma.

DISCUSSION...
An unstable and weakly capped atmosphere existed across eastern
Oklahoma and northwest Arkansas early this afternoon. Strong
to severe thunderstorm development is expected during the afternoon
ahead of an approaching dry line, with storms eventually moving
into western Arkansas by late afternoon or early evening. The
strongest storms will be capable of producing hail to the size of
baseballs, damaging winds to around 70 mph, and isolated tornadoes.
The severe threat will shift east of the region by 10-11 PM.

Critical fire weather conditions are expected to develop behind a
dryline as it surges into our area this afternoon. By late
afternoon, the dryline is expected to stretch along or near
highway 75. To the west of the dryline, very warm, dry and windy
conditions will lead to very aggressive fire behavior.

South to southwest winds will gust to near 40 mph through the
afternoon. A gradual drop in intensity is expected by early evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and SUNDAY...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Very High Fire Weather Potential...High Wind Potential.
WEDNESDAY and THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Strong and gusty northwest winds are expected this weekend behind
a cold front and strong upper level storm system. Freezing
temperatures are expected across parts of northeast Oklahoma and
northwest Arkansas both Sunday and Monday mornings.

Strong south winds and warmer temps return early next week, as
will an increase in the fire weather danger.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 13, 2:40 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             JENNINGS                36.18N 96.57W
04/13/2018  E1.00 INCH       PAWNEE             OK   AMATEUR RADIO

&&

RJS
Special weather statement, Apr 13, 3:04 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
304 PM CDT FRI APR 13 2018

OKZ054-055-132045-
Osage OK-Washington OK-
304 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND WASHINGTON
COUNTIES UNTIL 345 PM CDT...

At 304 PM CDT, a strong thunderstorm was located 9 miles southeast of
Wynona, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Bartlesville...                   Hominy...
Dewey...                          Barnsdall...
Copan...                          Ramona...
Wynona...                         Ochelata...
Avant...                          Bartlesville Municipal Airport...
Okesa...                          Tallant...
Pershing...                       Nelagoney...
Wolco...

A tornado watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

LAT...LON 3700 9581 3652 9581 3642 9599 3642 9600
      3641 9600 3624 9632 3642 9657
TIME...MOT...LOC 2004Z 227DEG 41KT 3644 9623

69
Special weather statement, Apr 13, 3:14 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 PM CDT FRI APR 13 2018

ARZ001-002-132100-
Carroll AR-Benton AR-
314 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 400 PM CDT...

At 314 PM CDT, a strong thunderstorm was located 3 miles northeast of
Northwest Arkansas Regional Airport, moving northeast at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Rogers...                         Bentonville...
Eureka Springs...                 Bella Vista...
Lowell...                         Pea Ridge...
Cave Springs...                   Decatur...
Highfill...                       Garfield...
Gateway...                        Beaver...
Northwest Arkansas Regional Air...
Hiwasse...
Miller...                         Centerton...
Avoca...                          Beaver Lake...
Larue...                          Pleasant Ridge...

This includes Interstate 49 between mile markers 76 and 84, and
between mile markers 86 and 93.

A tornado watch remains in effect until 1000 PM CDT for northwestern
Arkansas.

LAT...LON 3649 9348 3621 9422 3622 9433 3618 9434
      3634 9447 3650 9424 3650 9349
TIME...MOT...LOC 2014Z 229DEG 45KT 3631 9426

69
Special weather statement, Apr 13, 3:28 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
328 PM CDT FRI APR 13 2018

ARZ019-020-029-OKZ072-076-132115-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK-
328 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHWESTERN SEBASTIAN...EASTERN SEQUOYAH AND NORTHEASTERN
LE FLORE COUNTIES UNTIL 415 PM CDT...

At 327 PM CDT, a strong thunderstorm was located over Spiro, moving
northeast at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Natural Dam...                    Alma...
Pocola...                         Muldrow...
Roland...                         Spiro...
Arkoma...                         Gans...
Chester...                        Moffett...
Rudy...                           Lee Creek...
Fort Smith Regional Airport...    Short...
Lake Fort Smith...                Figure Five...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 15.
 Interstate 40 in Oklahoma between mile markers 313 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 39.

A tornado watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3510 9460 3531 9478 3564 9453 3564 9447
      3570 9448 3574 9445 3574 9390
TIME...MOT...LOC 2027Z 215DEG 44KT 3523 9463

69
Local storm report, Apr 13, 3:38 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             BEGGS                   35.74N 96.07W
04/13/2018  E0.75 INCH       OKMULGEE           OK   EMERGENCY MNGR

&&

RJS
Local storm report, Apr 13, 4:21 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TORNADO          MOUNTAINBURG            35.64N 94.17W
04/13/2018                   CRAWFORD           AR   LAW ENFORCEMENT

            SPRINGDALE ASP ADVISES THAT ONE HOME DAMAGED.

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:09 PM CDTSpecial Weather StatementTSAPawnee51 min
Apr 13, 2:18 PM CDTSpecial Weather StatementTSAAdair27 min
Apr 13, 2:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee30 min
Apr 13, 2:38 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee52 min
Apr 13, 3:04 PM CDTSpecial Weather StatementTSAWashington41 min
Apr 13, 3:17 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Osage, Tulsa, Wagoner43 min
Apr 13, 3:34 PM CDTSevere Thunderstorm WarningTSAPittsburg41 min
Apr 13, 3:40 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah50 min
Apr 13, 3:49 PM CDTSevere Thunderstorm WarningTSANowata, Washington41 min
Apr 13, 3:50 PM CDTTornado WarningTSASequoyah25 min
Apr 13, 3:54 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Rogers, Tulsa, Wagoner37 min
Apr 13, 4:13 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg34 min
Apr 13, 4:22 PM CDTSevere Thunderstorm WarningTSACraig, Nowata24 min
Apr 13, 4:54 PM CDTSpecial Weather StatementTSACherokee36 min
Apr 13, 5:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware33 min
Apr 13, 5:19 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
Apr 13, 5:20 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha40 min
Apr 13, 5:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha45 min
Apr 13, 5:59 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha46 min
Apr 13, 6:10 PM CDTTornado WarningTSALeFlore16 min
Apr 13, 6:26 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha36 min
Apr 13, 6:44 PM CDTSpecial Weather StatementTSAPushmataha31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.